Posted by: worried | 2011-06-06


Good day,

I am 22yrs old and my period is not correct, i am on the pill and have brrn for 6yrs now, i am on triphisil for more than a year and for the last 2 months i have been getting my periods early,

this month i got my periods 8 days before starting on the red pills and it is heavy, last month i got it 12 days before and it lasted for about 3 days but wasnt really heavy like now and then i got it again when i started on my red pill. today is day 3 on my period that was not supposed to happen and i have 5 days to go before the red pill, so basically if this bleeding goes on i will have a two week long period? I am also shaky and light headed,

What can this be?

Thank you in advance

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

I strongly suggest that you consult a gynaecologist for an exmanination, papsmear and an ultrasound to exclude any underlying pathology. It is possible that your abnormal bleeding is due to the oral contaceptive and it might be that you need to take a stronger oral contraceptive (containing a higher estrogen and progesterone level).


Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.